# SDR CHQA200800081

- Difficulty date: April 19, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N292SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145488
- Aircraft time: 17,032 hours, 15,527 cycles
- Engine: Allsn AE3007A
- Engine time: 17,290 hours, 15,382 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 14521585405
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 7844, IAD TO CMH - DURING CLIMB WHEN THE CREW ATTEMPTED TO RAISE THE GEAR THEY RECEIVED A LG AIR/GND FAIL MESSAGE ON EICAS AND THE LANDING GEAR WOULD NOT RETRACT.  THE CREW PERFORMED THE APPROPRIATE CHECK LISTS AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE LANDING GEAR PROXIMITY SENSORS AND HARNESS AND FOUND THE RIGHT WEIGHT ON WHEELS HARNESS FAULTY.  THE HARNESS WAS MEGGED AND CONFIRMED BAD.  THE HARNESS WAS REPLACED ALONG WITH THE RIGHT FORWARD MAIN LANDING GEAR PROX SWITCH.  THE LANDING GEAR SYSTEM THEN OPERATED NORMALLY.
